# SDR 2008UALA03167

- Difficulty date: June 2, 2008
- Submitted: July 1, 2008
- Operation: Air carrier
- Aircraft: N544UA
- Make and model: Boeing 757222
- Aircraft serial: 25322
- Aircraft time: 62,453 hours, 18,048 cycles
- Engine: Pwa PW2037
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXTERNAL FUSELAGE SKIN CORRODED UNDER FWD AIRPHONE ANTENNA LOC BS 1390.  ACCOMPLISHED A MAJOR REPAIR AT GSO.  REPAIR PER REO G12355 AND EVA 71616.  THIS REPAIR HAS RECEIVED ONLY 1ST STAGE APPROVAL PENDING FATIGUE AND DTA EVALUATION BY BOEING TO SHOW COMPLIANCE WITH 14CFR 25.571 AND 26.43D.  AIRPLANE MUST BE REMOVED FROM SERVICE ON 28MAY09 UNLESS A NEW 8100-9 IS ISSUED FINDING COMPLIANCE WITH 14CFR 25.571 AND 26.43D.
